Had botox crows feet week ago, immediately moaned headache. Now one week, tension headache front of temples, not too heavy.

Doctor Answers 2

Headaches After botox

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Botox can cause head aches but severe headaches needs to be evaluated and are likely not related to botox injections.  Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 204 reviews

Botox and Crow's Feet and Headache NYC

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

A small amount of Botox in the crow's feet if done properly should not be related to you having such a headache. I would return to your dermatologist for examination and  if it continues I would consult a neurologist.  Please keep us posted.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.